# SDR AALA2020042439017

- Difficulty date: April 17, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 22,246 hours, 8,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: P17977
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO GOGO ANTENNA CHANNEL CORRODED FORWARD OF FRAME 57 BETWEEN STR-43L AND STR-42L. REPLACED ANTENNA CHANNEL PER SRM 51-72-11, GOGO MANUAL 46-41-12 AND DRAWING 18146-20112.
